How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29180
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I am 56 and have noticed it takes much longer to ejaculate

Customer Question

I am 56 and have noticed it takes much longer to ejaculate (staying erect is not a problem) is this normal with age
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Yes this is age related.
Most likely you have benign enlarged prostate gland causing delayed ejaculation.
Prostate gland can cause obstruction to the ejaculation.
This can be addressed with medications like Tamsulosin or Alfuzosin easily.
Low testosterone level is another possibility.
That should be checked by the serum testosterone level.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29180
Experience: MD
Dr Basu and other Medical Specialists are ready to help you
Expert:  Dr. Chip replied 2 years ago.
Hi. I have a different opinion here. Prostate enlargement wouldn't cause delayed ejaculation and medications for BPH wouldn't help you. Low testosterone could be a problem but since you don't had erectile dysfunction that's unlikely. Low thyroid could also cause the problem as could certain medications if you're taking any. You need to discuss this with your doctor
Expert:  Dr. Chip replied 2 years ago.
Hi--you rated the other expert's answer. If that was a mistake and you need to have more discussion about this let me know

Related Medical Questions